# SDR ABXA9600362

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD, DISCOVERED FRAME CRACKED AT STATION 1260 BETWEEN LONGERON 4 RIGHT AND LONGERON 5 RIGHT.  REPAIRED FRAME AT FUSELAGE STATION 1260, LONGERON 4 RIGHT AND LONGERON 5 RIGHT IAW ABX REA D853-12675MR.
